# SDR 2002UALA01437

- Difficulty date: September 9, 2002
- Submitted: October 1, 2002
- Operation: Air carrier
- Aircraft: N397UA
- Make and model: Boeing 737322
- Aircraft serial: 24672
- Aircraft time: 35,931 hours, 25,115 cycles
- Engine: Ge CFM56*
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: L, A

## Discrepancy

AIRCRAFT DIVERTED TO AN ALTERNATE STATION WHEN THE SLAT IN TRANSIT LIGHT ILLUMINATED DURING THE INITIAL APPROACH.  CHECKED FLAP-SLAT POSITION INDICATION SYSTEM SEVERAL TIMES AND ALL OPS AND INDICATIONS NORMAL.  REPLACED FLAP-SLAT INDICATION MODULE PRECAUTIONARY.
